Home Cancer Expert Q&A Hub Coping With Treatments & Side Effects

Finished Tamoxifen

I have just finished 10 years on tamoxifen,hoping to feel different , to have more energy and less hot flushing.But in the back of my mind still concerned what happens now. Think I would of liked one last complete check up for peace of mind but unfortunately it’s not available.

Comments

  • SunshinedaffSunshinedaff Posts: 1,285 ✭✭✭✭✭

    @fionaT

    Hi Fiona,

    It is lovely to hear from you, welcome to the community.

    I can imagine it feels very strange to be at the end of the meds after 10 years.

    What does happen now going forward? You still have yearly mammograms?

    I am impressed you managed 10 years on Tamoxifen, seriously well done!! I have changed meds 3 times now. Started the new ones in the summer, so I still have many years left to take them.

    I do hope you begin to see a difference in how you feel soon. I guess it will take a few weeks for the meds to be out of your system. As you say, hopefully more energy, less hot flushes, generally feeling a lot better!

    Please keep in touch with how you are getting on.

    Lou x

  • RobertARobertA Posts: 1,173 Community Admin

    @fionaT

    Hi Fiona

    Lovely to hear from you.

    I rather think that you will start to feel better once the effects of the Tamoxifen are out of your system though it is completely understandable that you are a little concerned going forward. I am on ADT which has stopped my production of testosterone and consequently oestrogen too, and I am familiar with the hot flushes and lack of energy you refer to. Following a series of tests, my doctors have decided to suspend my treatment and like you, I am anxious but also hoping for a better quality of health and fitness.

    I do hope that you will keep in touch. I would love to hear how you are getting on.

    Rob x

Sign In or Register to comment.